MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD LO-DOSE U-100 INSULIN SYRINGE WITH BD MICRO-FINE IV NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD LO-DOSE U-100 INSULIN SYRINGE WITH BD MICRO-FINE IV NEEDLE; PISTON SYRINGE
Model Number 329461
Medical Device Problem Codes Leak/Splash (1354); Failure to Deliver (2338)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd lo-dose¿ u-100 insulin syringe with bd micro-fine¿ iv needle plunger rod was difficult to move.This was discovered during use.The following information was provided by the initial reporter: material no: 329461 batch no: 9211307.It was reported that the plunger rod was difficult to move.Event description per email states: i have an issue with some syringes we recently got in.We recently got these syringes.We have used the size and brand frequently and have never had this problem.The plunger works really hard on a high percentage of them such that it is really nearly impossible to use to inject because you have to push with such a force will injecting into very young mice.We normally move the plunger in and out a few times before we draw up the solution too so that is not the issue.
 
Additional Manufacturer Narrative
Correction: this complaint will be cancelled.This was opened under the wrong business.This is a dc product.A complaint has been opened in the dc business, pr# 1398777, mfr report # 1920898-2020-00020 that has already been reported for malfunction.
 
Event or Problem Description
It was reported that bd lo-dose¿ u-100 insulin syringe with bd micro-fine¿ iv needle plunger rod was difficult to move.This was discovered during use.The following information was provided by the initial reporter: material no: 329461, batch no: 9211307.It was reported that the plunger rod was difficult to move.Event description per email states: i have an issue with some syringes we recently got in.We recently got these syringes.We have used the size and brand frequently and have never had this problem.The plunger works really hard on a high percentage of them such that it is really nearly impossible to use to inject because you have to push with such a force will injecting into very young mice.We normally move the plunger in and out a few times before we draw up the solution too so that is not the issue.

Brand Name
BD LO-DOSE U-100 INSULIN SYRINGE WITH BD MICRO-FINE IV NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key9587169
Report Number1920898-2019-01542
Device Sequence Number11676081
Product Code FMF
UDI-Device Identifier30382903294610
UDI-Public30382903294610
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2024
Device Model Number329461
Device Catalogue Number329461
Device Lot Number9211307
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer12/27/2019
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;